# SDR REXA2022090802054

- Difficulty date: September 6, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 32,579 hours, 31,171 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707112
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB CORRODED	LOCATED AND DRILLED NEW PAX DOOR FWD WEB P\N 601R317071-12 IAW CRJ 200 SRM 51-40-11, INSTALLED ATTACHING ANGLES ON FWD WEB IAW CRJ 200 SRM 51-42-06. REFERENCE JOB 81513641 OP 242 FOR INSTALLATION OF PAX DOOR FWD WEB
